| Model Number |
VICM5 12.1 -12.50 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6: investigation type 4110: lens work order search- no similar complaint event(s) within associated lots were found.Claim#: (b)(4).
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) exchange lens implantation procedure the patient had astigmatism corrected using lri.The lens remains implanted.This report is 1 of 2 total reports.Based on the information provided, the risk assessment for our product, and our experience, we have determined the cause or contribution to the reported issue is not indicative of a manufacturing related issue or product deficiency.